Maruskin, Jared M. and Bloch, Anthony M. and Marsden, Jerrold E. and Zenkov, Dmitry V. (2012) A Fiber Bundle Approach to the Transpositional Relations in Nonholonomic Mechanics. Journal of Nonlinear Science, 22 (4). pp. 431-461. ISSN 0938-8974. http://resolver.caltech.edu/CaltechAUTHORS:20121005-090642898
Full text is not posted in this repository. Consult Related URLs below.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20121005-090642898
The equations of nonholonomic mechanics may be derived using a number of variational principles. This paper studies some of these principles from the contemporary geometric point of view, taking into account various bundle structures that are intrinsically present in the nonholonomic setting.
|Additional Information:||© 2012 Springer Science+Business Media, LLC. Received: 4 January 2012; Accepted: 12 July 2012; Published online: 11 August 2012. We would like to thank the National Science Foundation for support and the reviewers for their helpful comments.|
|Subject Keywords:||Geometric mechanics; Constrained dynamics; Variational principles|
|Classification Code:||Mathematics Subject Classification: 34A26; 70H45|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Tony Diaz|
|Deposited On:||05 Oct 2012 20:39|
|Last Modified:||23 Aug 2016 10:19|
Repository Staff Only: item control page